# SDR ASAA2020060982786

- Difficulty date: June 8, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 25,823 hours, 8,261 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN LUBE OF #1 ENGINE, FOUND SPINNER NICKED BEYOND AMM LIMITS. GROUNDED - YES. INSTALLED REPLACEMENT #1 ENGINE SPINNER REF T/C 78472010 NO DEFECTS NOTED.
